The Annals of Mathematical Statistics

Uniform Convergence of Families of Martingales

N. F. G. Martin

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1071-1073.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697610

Digital Object Identifier
doi:10.1214/aoms/1177697610

Mathematical Reviews number (MathSciNet)
MR239651

Zentralblatt MATH identifier
0177.21602

JSTOR
links.jstor.org

Citation

Martin, N. F. G. Uniform Convergence of Families of Martingales. Ann. Math. Statist. 40 (1969), no. 3, 1071--1073. doi:10.1214/aoms/1177697610. https://projecteuclid.org/euclid.aoms/1177697610


Export citation